Posted by: boo01 | 2009-06-22


Hey doc its me again the 21 year old guy who freaks out now and then just to inform you I have been panic free ad feeling great except I was 0.5mg xanorSR which made me feel great aswell but now I decided to stop gradually and now Ive stopped completely now I am still feeling great but not as great lol guess Ill have to program my mind feel great great! instead of using tablets tha tire me out.

Anyways one question I take a supplement called zma for training it helps me alot with recovery and it wards of the sexual side effects of citalporam is it safe to take while taking cipramil?
ZMA is just zinc apartate with magnesium apartate and vitamin b6 or b12 I forgot lol last night took some and then 2 hours later I went to bed but was watching a sad movie in bed half an hou later I then fell of to sleep and like 45 minutes later I wake up with a slight anxiet attack(This on came after a long time) I doubt its this however I will take this during the day and see how it goes it does however ward of the sexual side effects associated with ssri I just want to know if its safe ,it should be Im guessing

Many thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hey --- it's boo, the former freaker. SOunds like you've managed really well, and now, off the Xanor, the great you feel would be a much more genuine great. I'm not really familiar with ZMA, but googling it I find many assertions that it is safe. I don't see any immediate reason why one would expect it's ingredients to be a problem with Cipramil. I hadn't heard of it avoidin the sexual side-effects of Cipramil, either --- if it reliably does that, there'd be more people taking it in that combination !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.